# SDR SWIA202163109

- Difficulty date: December 8, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N281SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000746
- Aircraft time: 7,341 hours, 5,537 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 1A HAS THICKNESS REDUCTION DAMAGE MEASURING .028" DEPTH USING TC2-7153, DUE 11-18-22.   (C CHECK RO 12-19-21)   REMOVED AND REPLACED LH FLAP TRACK 1A. REF ERJ175 AMM57-54-25 TW:7219 CALDUE:5-4-22
